# SDR DL72K961228

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N414DA
- Make and model: Boeing 727232
- Aircraft serial: 21256
- System (JASC): 2565 · Escape Slide
- Part: Pax Slide
- Part number: 146110015
- Condition: Zero Press
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LAYOVER CK, MECH FOUND BOTTLE PRESS ON R-1 SLIDE DAL PART NR 254001002, S/N 43-11 ZERO PRESS REF LOG NR Z713181-002.  REMOVED AND REPLACED SLIDE ASSY, NO OTHER PROBLEMS.
